# SDR AU001129

- Difficulty date: November 18, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9303688100
- Condition: Leaking
- Location: Pneumatic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A SCHEDULED INSPECTION, EVIDENCE OF BLEED AIR LEAKAGE AT THE LT WING ROOT FLEXIBLE DUCT WAS FOUND.  FURTHER INVESTIGATIONFOUND A STAINLESS STEEL INSERT HAD DISBONDED FOR THE SILICONDUCT.
